It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 28 for adderall and shaking. (0.006 seconds)


... an extended release version of either methylphenidate or amphetamine salts. Read "Concerta" and "Adderall XR" respectively. The severity of our ADHD symptoms will dictate one over the other. Adderall is about twice as powerful as methyphenidate mg for mg. ... (8 replies)
... I have been on Adderall IR for several months for adult ADHD. ... (3 replies)
... I got off adderall because i thought it might be causing certain side effects like nausea and shaking hands. Now that i'm off of it.... i'm still having the nausea ... ... (3 replies)

... day a little less than a month ago. It helps a lot, I can sit still while reading or working on papers and whatnot now. ... (4 replies)
... In regards to the shaking hands, you will find it listed in the literature as tremors, and it's very common with stimulant treatment. ... (4 replies)
... If it matters, i'm 18. I've always been about 10lbs overweight and I've always eaten decently. ... (4 replies)
... amphetamine in Adderall. After all, twenty minutes ago, I popped the pill and all my fingers toes and entire framework is shaking. Every time I pop that pill, I get the same reaction. It is a no brainer. Adderall caused the reaction. ... (35 replies)
... I don't know what doctors your seeing. but the one I see monitors all meds I'm taking and thoroughly monitors everything else related. ... (29 replies)
... noon, and took my first dose at 4am when I left for work. ... (3 replies)
... I was being treated for bipolar disorder since 1999 and was on all types of medication, lithium worked best, but the shaking became too severe. ... (4 replies)
... Eventually the shaking went away. ... (6 replies)
... PLEASE HELP MY GIRL FRIENDS AND I... ... (11 replies)
... ready to switch to the XR as the doc things some of the highs and lows will go away. Anyway, yesterday when I woke up, I took my 20mg IR to get me through my first part of the day. ... (2 replies)
... PLEASE HELP MY GIRL FRIENDS AND I... ... (12 replies)
... i cant do that something resonable and i dont have a drug problem at all it was just me not caring....i think im ganna be ok now the shaking has stopped except for little everynow and again breathing is a little messed up i lost a good 5 pounds should i just wash my system out by drinking alot of water and would it be like safe to sleep now (12 replies)
In bad shape. :(
Jul 9, 2010
... I get paid once a month. Before I got paid I spoke with my financial coach and my counselor and was determined to make sure I stayed on track. ... (20 replies)
Is ADD a disorder?
Sep 30, 2005
... mg of ritalin. Any more and the side effects are too great. It is frutrating! I sometimes give him some caffiene drinks after lunch to help a little. Do you find caffience helps at all? ... (29 replies)
... You have hit the nail on the head with "let's break the pattern." I came within inches of catastrophic system failure. Almost does not count except in horseshoes and hand grenades. Neither affects me so it is like "a near miss." Airplanes came close to a mid air collision but neither has any bent metal. ... (32 replies)
Side Effects
Jan 6, 2005
... legs shaking etc, the dose may be too high, but you didn't say what the dosage was or how long you've been on it. ... (7 replies)
Side Effects
Jan 6, 2005
... Yes it is a good suggestion but, I have tried this i went down 5 mg of what i take and it doesnt even effect me, and yes they do calm me down. I can controll myself very well but i always feel like running or jumping around. ... (7 replies)




Pages: 1

All times are GMT -7. The time now is 03:08 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!